ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О восстановлении голоморфной фуекций по ее значениям на некоторых множествах единственности

Мкртчян, Е. С. (1976) О восстановлении голоморфной фуекций по ее значениям на некоторых множествах единственности. ՀՍՍՀ ԳԱ Զեկույցներ, 62 (4). pp. 199-202.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
449Kb

Item Type:Article
Additional Information:Հոլոմորֆ ֆունկցիաների վերականգնման մասին, որոշ միակության բազմությունների վրա նրա ունեցած արժեքներով։ On recovery of analittyc function by its values on some sets of uniqueness.
Uncontrolled Keywords:Մկրտյան Ե. Ս., Mkrtchian E. S.
Subjects:Q Science > QA Mathematics
ID Code:3627
Deposited By:NAS Reports
Deposited On:20 Aug 2012 11:18
Last Modified:13 Mar 2014 08:20

Repository Staff Only: item control page